45047

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Models of opinion control for agents in social networks

ISBN/ISSN: 

0005-1179

DOI: 

https://doi.org/10.1134/S0005117912100141

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Volume 73, Issue 10

Город: 

  • Moscow

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2012

Страницы: 

1753–1764
Аннотация
A class of optimization control problems is considered in social networks under certain constraints imposed on opinions of agents. Well-known solution methods are discussed. The corresponding mathematical models are proposed and their specific features are identified. Finally, the directions and restrictions on their possible application in practice are analyzed.

Библиографическая ссылка: 

Федянин Д.Н., Зуев А.С. Models of opinion control for agents in social networks // Automation and Remote Control. 2012. Volume 73, Issue 10. С. 1753–1764.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: